On new generalization of Fejer type inequalities for double integrals

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science and Arts, Duzce University, Duzce, Turkey

2 Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing, 210023, China


In this article, we first establish weighted identities based on twice partially differentiable mappings. Moreover, utilizing this equality, we derive  the weighted Hermite-Hadamard type inequalities via co-ordinated convex mappings in a rectangle from the plane $\mathbb{R}^{2}$. More specifically, we establish new inequalities using the Holder and power-mean inequalities. In addition, we obtain new results with special choices.


Volume 14, Issue 1
January 2023
Pages 375-391
  • Receive Date: 04 March 2022
  • Revise Date: 10 May 2022
  • Accept Date: 19 May 2022